# SDR REXA201805140377

- Difficulty date: April 17, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,825 hours, 15,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 60031902259
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE PAX DOOR INNER SKIN,  FOUND UPPER, FWD INTERCOSTAL CRACKED.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06, AND SRM 51-42-21.
